Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had a cataract surgery, having dizziness, nausea and headache with unstable blood pressure. MRI normal. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1039 Questions
hello my mom had a cataract surgery for her second eye like more than 4 weeks ago, for her first eye surgery every thing was normal, but for this one she has a severe dizziness and nausea and headache with unstable blood pressure. The result of the eye surgery was perfect and her vision is good, she also did MRI but every thing was normal, I'm wondering what specialist she should be referred to and is it something that we should expect after cataract surgery?
Posted Tue, 18 Jun 2013 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 4 hours later
My Dear,
Thanks for sending your query to us.
Your mother's problem is not associated with cataract surgery but may have been precipitated by the stress of surgery.
These symptoms may be associated with either cervical spondylitis or vertigo which is a cochlear phenomenon.
You have to consult a neurologist who will take care of all the problems.
Since you already had a MRI and that is normal then it is a small matter and will be taken care of with proper medication.
Please do get back to me in case of any further query in this regard.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor